Share:


Stability and Hopf bifurcation of a delay eco‐epidemiological model with nonlinear incidence rate

    Xueyong Zhou Affiliation
    ; Jingan Cui Affiliation

Abstract

In this paper, a three‐dimensional eco‐epidemiological model with delay is considered. The stability of the two equilibria, the existence of Hopf bifurcation and the permanence are investigated. It is found that Hopf bifurcation occurs when the delay τ passes a sequence of critical values. Moreover, by applying Nyquist criterion, the length of delay is estimated for which the stability continues to hold. Numerical simulation with a hypothetical set of data has been done to support the analytical results.


This work is supported by the National Natural Science Foundation of China (No. 10771104 and No.10471117), Program for Innovative Research Team (in Science and Technology) in University of Henan Province (No. 2010IRTSTHN006) and Program for Key Laboratory of Simulation and Control for Population Ecology in Xinyang Normal University (No. 201004) and Natural Science Foundation of the Education Department of Henan Province (No. 2009B1100200 and No. 2010A110017)


First published online: 10 Feb 2011

Keyword : predator‐prey model, eco‐epidemiology, delay, Hopf bifurcation

How to Cite
Zhou, X., & Cui, J. (2010). Stability and Hopf bifurcation of a delay eco‐epidemiological model with nonlinear incidence rate. Mathematical Modelling and Analysis, 15(4), 547-569. https://doi.org/10.3846/1392-6292.2010.15.547-569
Published in Issue
Nov 15, 2010
Abstract Views
45
PDF Downloads
19